American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E46) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 72 found      Go to page: 1 2 3

[31] Joachim Hilgert and Karl-Hermann Neeb. Positive definite spherical functions on Olshanskii domains . Trans. Amer. Math. Soc. 352 (2000) 1345-1380. MR 1473443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jeffrey T. Sheats. A symplectic jeu de taquin bijection between the tableaux of King and of De Concini. Trans. Amer. Math. Soc. 351 (1999) 3569-3607. MR 1466956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] G. Ólafsson and B. Ørsted. Causal compactification and Hardy spaces. Trans. Amer. Math. Soc. 351 (1999) 3771-3792. MR 1458309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Alfredo O. Brega. On the unitary dual of $Spin(2n,\mathbb C)$. Trans. Amer. Math. Soc. 351 (1999) 403-415. MR 1473432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Soo Teck Lee and Chen-bo Zhu. Degenerate principal series and local theta correspondence. Trans. Amer. Math. Soc. 350 (1998) 5017-5046. MR 1443883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. G. Helminck and G. F. Helminck. A class of parabolic $k$-subgroups associated with symmetric $k$-varieties. Trans. Amer. Math. Soc. 350 (1998) 4669-4691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] An Yang. Poisson transforms on vector bundles. Trans. Amer. Math. Soc. 350 (1998) 857-887. MR 1370656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] L. Barchini. Boundary value maps, Szegö maps and intertwining operators. Trans. Amer. Math. Soc. 349 (1997) 1877-1900. MR 1401761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Eugenio Garnica-Vigil. On the decomposition of Langlands subrepresentations for a group in the Harish-Chandra class . Trans. Amer. Math. Soc. 347 (1995) 1609-1648. MR 1297526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Gen Kai Zhang. Some recurrence formulas for spherical polynomials on tube domains . Trans. Amer. Math. Soc. 347 (1995) 1725-1734. MR 1249896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Thomas P. Branson. Sharp inequalities, the functional determinant, and the complementary series . Trans. Amer. Math. Soc. 347 (1995) 3671-3742. MR 1316845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jen-Tseh Chang. Characteristic cycles of discrete series for ${\bf R}$-rank one groups . Trans. Amer. Math. Soc. 341 (1994) 603-622. MR 1145961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Jian-Shu Li. On the discrete series of generalized Stiefel manifolds . Trans. Amer. Math. Soc. 340 (1993) 753-766. MR 1127156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Eng-Chye Tan. Geometry of weight diagrams for ${\rm U}(n)$ . Trans. Amer. Math. Soc. 336 (1993) 173-192. MR 1131077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Chen-bo Zhu. Functional equations satisfied by intertwining operators of reductive groups . Trans. Amer. Math. Soc. 336 (1993) 881-899. MR 1097173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] H. D. Fegan and B. Steer. Spectral symmetry of the Dirac operator in the presence of a group action . Trans. Amer. Math. Soc. 335 (1993) 631-647. MR 1075381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jen-Tseh Chang. Characteristic cycles of holomorphic discrete series . Trans. Amer. Math. Soc. 334 (1992) 213-227. MR 1087052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] N. J. Wildberger. The moment map of a Lie group representation . Trans. Amer. Math. Soc. 330 (1992) 257-268. MR 1040046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] R. C. Fabec. Homogeneous distributions on the Heisenberg group and representations of ${\rm SU}(2,1)$ . Trans. Amer. Math. Soc. 328 (1991) 351-391. MR 1043858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Rebecca A. Herb. The Schwartz space of a general semisimple Lie group. II. Wave packets associated to Schwartz functions . Trans. Amer. Math. Soc. 327 (1991) 1-69. MR 1014250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Pierluigi Möseneder Frajria. Derived functors of unitary highest weight modules at reduction points . Trans. Amer. Math. Soc. 327 (1991) 703-738. MR 1024771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] G. Ólafsson and B. Ørsted. The holomorphic discrete series of an affine symmetric space and representations with reproducing kernels . Trans. Amer. Math. Soc. 326 (1991) 385-405. MR 1002923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Roberto Scaramuzzi. A notion of rank for unitary representations of general linear groups . Trans. Amer. Math. Soc. 319 (1990) 349-379. MR 958900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Christopher Meaney. Cauchy-Szeg\H o maps, invariant differential operators and some representations of ${\rm SU}(n+1,1)$ . Trans. Amer. Math. Soc. 313 (1989) 161-186. MR 930080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Brian D. Boe. Kazhdan-Lusztig polynomials for Hermitian symmetric spaces . Trans. Amer. Math. Soc. 309 (1988) 279-294. MR 957071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Jean-Louis Clerc. Fonctions sph\'eriques des espaces sym\'etriques compacts . Trans. Amer. Math. Soc. 306 (1988) 421-431. MR 927699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Kenneth D. Johnson. A strong generalization of Helgason's theorem . Trans. Amer. Math. Soc. 304 (1987) 171-192. MR 906811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] B. E. Blank. Knapp-Wallach Szeg\H o integrals. II. The higher parabolic rank case . Trans. Amer. Math. Soc. 300 (1987) 49-59. MR 871664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Luis G. Casian and David H. Collingwood. Complex geometry and the asymptotics of Harish-Chandra modules for real reductive Lie groups. I . Trans. Amer. Math. Soc. 300 (1987) 73-107. MR 871666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] John R. Stembridge. First layer formulas for characters of ${\rm SL}(n,{\bf C})$ . Trans. Amer. Math. Soc. 299 (1987) 319-350. MR 869415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 72 found      Go to page: 1 2 3